MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. OPTETRAK LOGIC KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Catalog Number 02-012-44-4015
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Noise, Audible (3273); Lack of Effect (4065)
Health Effect - Clinical Codes Pain (1994); Arthrofibrosis (4885)
Date of Event 06/01/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via clinical study, that the 62 yo male patient experienced arthrofibrosis and patellar clunk resulting in painful catching and clicking in the l knee.The date of adverse event onset is (b)(6) 2017.The patient was treated with physical therapy and bracing.The patient¿s outcome was last known as resolved on (b)(6) 2018.
 
Additional Manufacturer Narrative
Concomitants: 06001016009, a10012 - gps implant kit v2; serial #: (b)(4), category #: 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t; serial #: (b)(4), category #: 208-06-04 - cc distal fem augment sz 4, 10mm; serial #: (b)(4), category #: 02-012-60-2080 - logic stem ext 20mm x 80mm; serial #: (b)(4), category #: 02-010-06-0541 - logic post.Aug.Block size 4, 5mm; serial #: (b)(4), category #: 02-010-06-0541 - logic post.Aug.Block size 4, 5mm; serial #: (b)(4), category #: 204-70-00 - tibial stem ext.Screw; serial #: (b)(4), category #: 208-06-04 - cc distal fem augment sz 4, 10mm; serial #: (b)(4), category #: 02-010-06-0240 - logic cc femoral size 4, left; serial #: (b)(4), category #: 02-012-61-2000 - logic offset stem ext coupler 2mm; serial #: (b)(4), category #: 02-012-60-1440 - logic stem ext 14mm x 40mm; serial #: (b)(4), category #: 02-012-66-2000 - metaphyseal tibial cone, ml32mm.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6, h11 the following sections were corrected: b3, d1, d4, g4, h4, h6.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A review of complaint history determined that no further action is required as no trends were identified.A definitive root cause was unable to be determined; however, may have resulted from the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.The patient has lupus which is a cause of ligament and joint maladies.These devices are used for treatment not diagnosis.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
OPTETRAK LOGIC KNEE COMPONENTS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key16599755
Report Number1038671-2023-00493
Device Sequence Number7325301
Product Code JWH
UDI-Device Identifier10885862173669
UDI-Public10885862173669
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/05/2020
Device Catalogue Number02-012-44-4015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date03/23/2023
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/06/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age62 YR
Patient SexMale
Patient Weight100 KG